advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From Boulder, Colorado, USA:

My daughter has been taking 60 mg a day of prednisone for an infection. I have started noticing some of the symptoms of diabetes, including increased urination and excessive thirst. I heard from a friend that prednisone can raise blood sugar levels. Are these symptoms related to the prednisone or should I get her tested for diabetes?

Answer:

Prednisone clearly can cause higher blood sugars. If her symptoms of diabetes continue after the course of prednisone, she should be checked for diabetes. Please review any current symptoms also with her physician.

MSB

DTQ-20050331081602
Original posting 11 Apr 2005
Posted to Diagnosis and Symptoms and Other

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:10:02
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.